MathSciNet Relay Station
MathSciNet bibliographic data
MR2162602 60K35 (82B43)
van der Hofstad, Remco; Slade, Gordon Asymptotic expansions in $n^{-1}$ for percolation critical values on the $n$-cube and $\Bbb Z^n$. Random Structures Algorithms 27 (2005), no. 3, 331–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement